# SDR ASOA05175

- Difficulty date: March 2, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHEC IN MCN, THE FLOOR SUPPORT ANGLES AT FS 621 LT/RT WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE FLOOR SUPPORT ANGLES AT FS 621 LT/RT IAW ASA EO 600-53-0105.  (M)
